Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 76, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 29, 2007, 2:01 PM CDT for Stewart County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2007, 2:01 PM CDT (19:01 UTC)
- Expired
- Jun 29, 2007, 2:30 PM CDT
- In force
- 29 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Stewart County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 573 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 291901 SVROHX TNC161-291930- /O.NEW.KOHX.SV.W.0076.070629T1901Z-070629T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 201 PM CDT FRI JUN 29 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... STEWART COUNTY IN TENNESSEE... * UNTIL 230 PM CDT * AT 158 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED OVER NORTHWESTERN STEWART COUNTY...OR ABOUT 10 MILES NORTHWEST OF DOVER...AND MOVING NORTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE OVER... RURAL NORTHERN STEWART COUNTY AT 220 PM CDT LAT...LON 3666 8802 3648 8802 3648 8773 3662 8771 $$ 21
1 follow-up statement
000 WWUS54 KOHX 291915 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 214 PM CDT FRI JUN 29 2007 TNC161-291930- /O.CON.KOHX.SV.W.0076.000000T0000Z-070629T1930Z/ STEWART TN- 214 PM CDT FRI JUN 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR STEWART COUNTY... AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED OVER NORTH CENTRAL STEWART COUNTY...OR ABOUT 8 MILES NORTH OF DOVER...MOVING NORTHEAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. LAT...LON 3666 8802 3648 8802 3648 8773 3662 8771 $$ 21
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:59 AM CDT, 11 hours 2 minutes earlier.
Area forecast discussion, Jun 29, 2:59 AM CDT, 11 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 259 AM CDT FRI JUN 29 2007 .DISCUSSION...MAIN CHALLENGE FOR THIS FORECAST WILL BE POPS ACROSS THE AREA AS A FRONT ARRIVES. EARLY THIS MORNING THE FRONT WAS LOCATED OVER THE OHIO VALLEY. A WARM AND MOIST AIR MASS REMAINED IN PLACE FROM THE SOUTHERN PLAINS TO THE MID ATLANTIC REGION. THE FRONT WILL DROP INTO THE MID STATE LATE TODAY. FRONT WILL NOT BE REALLY IMPRESSIVE FOR CONVERGENCE AND LIFT...BUT WITH JUICY AND MODERATELY UNSTABLE CONDITIONS...IT WILL NOT TAKE MUCH TO DEVELOP NUMEROUS SHOWERS AND THUNDERSTORMS. GREATER COVERAGE SHOULD BE OVER THE NORTH HALF OF THE AREA. WEAK FLOW WILL RESULT IN SLOW MOVING STORMS WITH LOCALLY HEAVY DOWNPOURS (>1). WIDESPREAD OR ORGANIZED SEVERE WEATHER IS NOT EXPECTED. BUT AS WE HAVE SEEN THROUGH THIS WEEK...ISOLATED SEVERE WIND GUSTS COULD OCCUR. THE FRONT WILL STALL PROBABLY JUST TO OUR SOUTH BY SATURDAY. MODELS ALL SHOW LINGERING MOISTURE AND POTENTIAL FOR SHOWERS AND STORMS TONIGHT AND SATURDAY. SOME PARAMETERS SUCH AS PRECIPITATION EFFICIENCY SUGGEST SATURDAY/S POPS SHOULD BE HIGHER THAN TODAY/S. THIS COULD BE TRUE ESPECIALLY IN OUR FAR SOUTHERN COUNTIES. WE WILL USE A MIDDLE OF THE ROAD BLEND OF NAM/GFS FOR POPS. SMALL RAIN CHANCES WILL HAVE TO BE CARRIED INTO SATURDAY NIGHT FOR THE SOUTH AS FRONT AND DEEP MOISTURE REMAINS. DRIER AND COOLER HIGH PRESSURE FINALLY PUSHES WELL INTO THE AREA ON SUNDAY...THEN DRY PATTERN IS THROUGH WEDNESDAY. UPPER RIDGE WILL CAUSE TEMPERATURES TO JUMP UP TO 90+ AGAIN WEST OF PLATEAU BY TUESDAY. INCREASING LL SOUTHERLY FLOW WILL BRING INCREASING DEW POINTS THROUGH THE PERIOD. LOOKS LIKE NEXT FRONT AND CHANCE FOR SHOWERS/STORMS WILL ARRIVE ABOUT THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 89 70 86 67 / 60 30 30 20 CLARKSVILLE 87 68 87 63 / 60 30 30 20 CROSSVILLE 84 66 83 61 / 60 30 30 20 COLUMBIA 89 70 87 68 / 50 30 40 30 LAWRENCEBURG 90 69 88 68 / 50 30 40 30 WAVERLY 88 69 87 65 / 60 30 40 30 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 13
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 4:44 PM CDT | Severe Thunderstorm Warning | OHX | White | 31 min |
| Jun 29, 5:12 PM CDT | Severe Thunderstorm Warning | OHX | Overton | 63 min |
| Jun 29, 5:22 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 38 min |
| Jun 29, 5:45 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 45 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.